Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year


IMPACT FACTOR 2017: 0.831
5-year IMPACT FACTOR: 0.836

CiteScore 2017: 0.68

SCImago Journal Rank (SJR) 2017: 0.450
Source Normalized Impact per Paper (SNIP) 2017: 0.829

Mathematical Citation Quotient (MCQ) 2017: 0.32

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 13, Issue 1

Issues

Volume 13 (2015)

On graded P-compactly packed modules

Khaldoun Al-Zoubi
  • Department of Mathematics and Statistics, Jordan University of Science and Technology, P.O.Box 3030, Irbid 22110, Jordan
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Imad Jaradat
  • Department of Mathematics and Statistics, Jordan University of Science and Technology, P.O.Box 3030, Irbid 22110, Jordan
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Mohammed Al-Dolat
  • Department of Mathematics and Statistics, Jordan University of Science and Technology, P.O.Box 3030, Irbid 22110, Jordan
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-08-10 | DOI: https://doi.org/10.1515/math-2015-0045

Abstract

Let G be a group with identity e. Let R be a G-graded commutative ring and M a graded R-module. In this paper, we introduce the concept of graded P-compactly packed modules and we give a number of results concerning such graded modules. In fact, our objective is to investigate graded P-compactly packed modules and examine in particular when graded R-modules are P-compactly packed. Finally, we introduce the concept of graded finitely P-compactly packed modules and give a number of its properties.

Keywords: Graded primary submodules; Graded P-compactly packed modules; Graded finitely P-compactly packed modules

References

  • [1] Al-Zoubi K., The graded primary radical of a graded submodules , An. Stiint. Univ. Al. I. Cuza Iasi. Mat. (N.S.), (in press). Google Scholar

  • [2] Atani S.E., Farzalipour F., Notes on the graded prime submodules, Int. Math. Forum, 2006, 1(38), 1871-1880. Google Scholar

  • [3] Atani S.E., Tekir U., On the graded primary avoidance theorem, Chiang Mai J. Sci., 2007, 34(2), 161-164. Google Scholar

  • [4] Farzalipour F., Ghiasvand P., On the union of graded prime Submodules, Thai J. Math., 2011, 9(1), 49-55. Google Scholar

  • [5] Lu C.P., Unions of prime submodules, Houston J. Math., 1997, 23, 203-213. Google Scholar

  • [6] Nastasescu C., Van Oystaeyen F., Graded Ring Theory, North Holland, Amesterdam: 1982. Google Scholar

  • [7] Oral K.H, Tekir U., Agargun A.G., On Graded prime and primary submodules, Turk. J. Math., 2011, 35, 159-167. Web of ScienceGoogle Scholar

  • [8] Refai M., Al-Zoubi K., On graded primary ideals, Turk. J. Math., 2004, 28, 217-229. Google Scholar

About the article

Received: 2015-03-29

Accepted: 2015-07-13

Published Online: 2015-08-10


Citation Information: Open Mathematics, Volume 13, Issue 1, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0045.

Export Citation

©2015 Khaldoun Al-Zoubi et al.. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in